MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS HIP FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNOTLESS HIP FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number KNOTLESS HIP FIBERTAK
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/21/2025, a distributor reported via email that an ar-3638h knotless hip fibertak suture anchor experienced an issue in which the repair suture breaks from the anchor during passage.The case was completed with another new implant.This was discovered during a hip instability procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 08/27/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0054-eo - e.Warnings - 6.Preoperative and operating procedures, including knowledge of surgical techniques and proper selection and placement of the device, are important considerations in the successful utilization of this device.The appropriate arthrex delivery system is required for proper implantation of the device.7.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.G.Precautions - 6.Suturetak and fibertak suture anchors only: anchors loaded on flexible drivers: the drill guide tip must remain in contact with the bone surface during the drilling and implant impaction steps of the procedure.Failure to do so may result in difficulty seating the implant to its intended depth.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.7.Arthrex implant specific instrumentation must be used to insert implantable devices per the recommended surgical technique.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, or wrong surgical technique during the knotless mechanism conversion process, the device contact with another instrument during use, and/or excessive force applied during suture passage, which could compromise suture integrity.

Brand Name
KNOTLESS HIP FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23018640
Report Number1220246-2025-03809
Device Sequence Number18584130
Product Code MBI
UDI-Device Identifier00888867295568
UDI-Public(01)00888867295568(11)240409(17)290331(10)15232084
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K130458
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS HIP FIBERTAK
Device Catalogue NumberAR-3638H
Device Lot Number15232084
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown